# SDR AALA20120223033

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 77,853 hours, 34,697 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AFT SIDE OF 1451 AFT OF LONGERON 2 LEFT.  INSTALLED NEW SHEAR TIE AFT SIDE OF 1451 AFT OF LONGERON 2 LEFT PER AARD 51-10-00-5.
